Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 8 (1995), 1911-1922.
Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions
We study symmetry properties of positive solutions to some semilinear elliptic problems with nonlinear Neumann boundary conditions. We give sufficient conditions to have symmetry around the $\e_n$-axis of positive solutions of problems on the half-space. The proofs are based on the moving plane method. Finally some symmetry results are given in the case when the domain is a ball.
Differential Integral Equations, Volume 8, Number 8 (1995), 1911-1922.
First available in Project Euclid: 20 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Terracini, Susanna. Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions. Differential Integral Equations 8 (1995), no. 8, 1911--1922. https://projecteuclid.org/euclid.die/1369056132